# SDR AUS20010894

- Difficulty date: June 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 23063354
- Condition: Overheated
- Location: Nacelle
- Part time: 12,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E

## Discrepancy

(AUS) TURBINE OVER TEMPERATURE DURING ENGINE SHUTDOWN.
